# SDR N6WA2023122101

- Difficulty date: December 1, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N543GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10256
- Aircraft time: 41,563 hours, 29,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670333043
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R HAS SPOTS OF CORROSION FS485 TO FS613. REPAIR STRINGER 19R CORROSION FS485 TO FS613 IAW EO C550-53MR-014 O
